# SDR ABXA060056

- Difficulty date: January 16, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,112 hours, 26,844 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 364100401
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT LONGERON 24, FS 879, CRACKED.  REPAIRED FITTING IAW REA D853-53104.
